American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] S. Waleed Noor and Dan Timotin. Embeddings of M\"untz spaces: The Hilbertian case. Proc. Amer. Math. Soc. 141 (2013) 2009-2023.
Abstract, references, and article information   
View Article: PDF

[2] Yufeng Lu, Yixin Yang and Rongwei Yang. An index formula for the two variable Jordan block. Proc. Amer. Math. Soc. 139 (2011) 511-520. MR 2736334.
Abstract, references, and article information   
View Article: PDF

[3] María J. Carro and María Lorente. Rubio de Francia's extrapolation theorem for $B_p$ weights. Proc. Amer. Math. Soc. 138 (2010) 629-640.
Abstract, references, and article information   
View Article: PDF

[4] Rongwei Yang. A note on classification of submodules in $H^{2}(D^{2})$. Proc. Amer. Math. Soc. 137 (2009) 2655-2659. MR 2497478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel H. Luecking. Finite rank Toeplitz operators on the Bergman space. Proc. Amer. Math. Soc. 136 (2008) 1717-1723. MR 2373601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan-Fredrik Olsen and Kristian Seip. Local interpolation in Hilbert spaces of Dirichlet series. Proc. Amer. Math. Soc. 136 (2008) 203-212. MR 2350405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michio Seto and Rongwei Yang. Inner sequence based invariant subspaces in $H^{2}(D^2)$. Proc. Amer. Math. Soc. 135 (2007) 2519-2526. MR 2302572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael Kaltenbäck and Harald Woracek. Hermite-Biehler functions with zeros close to the imaginary axis. Proc. Amer. Math. Soc. 133 (2005) 245-255. MR 2086217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] António Serra. Interpolating sequences in harmonically weighted Dirichlet spaces. Proc. Amer. Math. Soc. 131 (2003) 2809-2817. MR 1974338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Brent J. Carswell. Univalent mappings and invariant subspaces of the Bergman and Hardy spaces. Proc. Amer. Math. Soc. 131 (2003) 1233-1241. MR 1948115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John N. Mc Donald. Adjoints of a class of composition operators. Proc. Amer. Math. Soc. 131 (2003) 601-606. MR 1933352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anatolii Grinshpan. A minimum energy problem and Dirichlet spaces. Proc. Amer. Math. Soc. 130 (2002) 453-460. MR 1862125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel H. Luecking. Bounded composition operators with closed range on the Dirichlet space. Proc. Amer. Math. Soc. 128 (2000) 1109-1116. MR 1637392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yunan Cui. Weakly convergent sequence coefficient in Köthe sequence spaces. Proc. Amer. Math. Soc. 126 (1998) 195-201. MR 1343687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Donald Sarason. Local Dirichlet spaces as de Branges-Rovnyak spaces. Proc. Amer. Math. Soc. 125 (1997) 2133-2139. MR 1396993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Valentin Matache. On the minimal invariant subspaces of the hyperbolic composition operator . Proc. Amer. Math. Soc. 119 (1993) 837-841. MR 1152988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Boris Korenblum and Kendall Richards. Majorization and domination in the Bergman space . Proc. Amer. Math. Soc. 117 (1993) 153-158. MR 1113643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kristian Seip. Regular sets of sampling and interpolation for weighted Bergman spaces . Proc. Amer. Math. Soc. 117 (1993) 213-220. MR 1111222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexandru Aleman. Hilbert spaces of analytic functions between the Hardy and the Dirichlet space . Proc. Amer. Math. Soc. 115 (1992) 97-104. MR 1079693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ameer Athavale. Some operator-theoretic calculus for positive definite kernels . Proc. Amer. Math. Soc. 112 (1991) 701-708. MR 1068114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James Guyker. The de Branges-Rovnyak model . Proc. Amer. Math. Soc. 111 (1991) 95-99. MR 1031663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dinesh Singh. Brangesian spaces in the polydisk . Proc. Amer. Math. Soc. 110 (1990) 971-977. MR 1028289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] T. T. Trent. Invariant subspaces of finite codimension for measures with thin support . Proc. Amer. Math. Soc. 109 (1990) 369-374. MR 1010003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ke He Zhu. Hilbert-Schmidt Hankel operators on the Bergman space . Proc. Amer. Math. Soc. 109 (1990) 721-730. MR 1013987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] G. Emmanuele. On complemented copies of $c\sb 0$ in $L\sp p\sb X,\;1\leq p<\infty$ . Proc. Amer. Math. Soc. 104 (1988) 785-786. MR 930250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Paul Zorn. Analytic functionals and the Bergman projection on circular domains . Proc. Amer. Math. Soc. 96 (1986) 397-401. MR 822427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Karim Seddighi. Weak-star closed algebras and generalized Bergman kernels . Proc. Amer. Math. Soc. 90 (1984) 233-239. MR 727240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Adhemar Bultheel. Inequalities in Hilbert modules of matrix-valued functions . Proc. Amer. Math. Soc. 85 (1982) 369-372. MR 656105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jacob Burbea. A Dirichlet norm inequality and some inequalities for reproducing kernel spaces . Proc. Amer. Math. Soc. 83 (1981) 279-285. MR 624914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] William W. Hastings. A construction of Hilbert spaces of analytic functions . Proc. Amer. Math. Soc. 74 (1979) 295-298. MR 524303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2